Vomiting After Taking Medication?
Hello Yusuf, Thank you for the question.
Cefixime is an antibiotic drug that works to treat bacterial infections. This antibiotic is usually used to treat infections of the respiratory tract, ears, urinary tract, and skin. Arcalion is a drug containing sulbythiamin, a vitamin B1 derivative, while dolofen F is a drug containing ibuprofen, a non-steroidal anti-inflammatory class of drugs that functions to treat pain, inflammation, and fever.
Cefixime and dolofen can cause side effects in the digestive tract in the form of nausea, vomiting, abdominal pain, and diarrhea. It is likely that the symptoms of vomiting that you are experiencing are side effects of both drugs. To avoid these side effects, you are advised to take the medicine after eating. If you have heartburn symptoms, you can take heartburn medication given by a doctor first (omeprazole) at least 30 minutes before taking antibiotics and dolofen. The rest, please take the medicine according to doctor's recommendation. Don't forget to see your doctor again if your symptoms don't improve after completing treatment. You are also advised to get enough rest, increase your consumption of water, increase consumption of nutritious foods, avoid exposure to dust and air pollution, and avoid smoking to help cure.
Hopefully this information helps you.